MAUDE Adverse Event Report: LIFESCAN EUROPE GMBH ONETOUCH VERIO REFLECT; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE GMBH ONETOUCH VERIO REFLECT; GLUCOSE MONITORING SYS/KIT
Model Number 023-899
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Hypoglycemia (1912); Presyncope (4410)
Date of Event 06/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, the lay user/patient contacted lifescan (lfs) united states, alleging that their onetouch verio reflect meter was displaying an ¿error 2¿ (with sub-error code 2) message during testing.The complaint was classified based on the customer care agent (cca) documentation.The patient reported that the alleged error message began to appear on (b)(6) 2025, and they were unable to measure their blood glucose levels.They did not take any action regarding their usual diabetes management as a result of the alleged issue.On (b)(6), 2025, after the alleged issue began, the patient claimed they developed symptoms of feeling ¿very weak and almost losing consciousness¿.Emergency medical services were contacted for assistance.When the paramedics arrived, they found the patient¿s blood glucose levels were ¿very low¿ (exact reading not provided).The patient stated that they were taken to hospital whey there received treatment of a dextrose tablet and unspecified medication.At the time of troubleshooting, the cca noted that the subject meter was not being used for the first time.The cca walked the patient though a test however the alleged issue could not be resolved.Replacement products were sent to the patient.This complaint is being reported because the patient reportedly received medical intervention for an acute complication of diabetes after they were unable to test their blood glucose due to the reported issue.The subject meter could not be ruled out as a cause or contributor to the event.

Brand Name
ONETOUCH VERIO REFLECT
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE GMBH
dammstrasse 19
zug 6300
SZ  6300
MDR Report Key22290540
Report Number2939301-2025-00020
Device Sequence Number12992256
Product Code NBW
UDI-Device Identifier00353885011716
UDI-Public00353885011716
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model Number023-899
Device Lot NumberK2107082X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/12/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown